skin-hair-icon
Red watery spot on face below lips
I have been prescribed by dazit and fucibet cream for about 15 days. But when I stop the medication I am getting back the symptom again. I experience red watery spot below lips area frequently. Its more than a month I am facing this issue again and again.
29 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Elocon cream apply on concerned area twice daily for three weeks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from perioral dermatitis causing this.. Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello dear. You have peri oral dermatitis and active acne. Fucibet will not cut the ice. For best results, share more details and a clearer picture via direct online consultation in Practo pro app
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.